# SDR IPXA2016020899007

- Difficulty date: February 1, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 15,958 hours, 10,236 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327053000000
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, AFT CARGO PIT FLOOR PANEL CRACKED.  FABRICATED THE FLOOR PANEL IAW AE00-5320-16407-E.
